Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Remarks on the vanishing obstacle limit for a 3D viscous incompressible fluid
HTML articles powered by AMS MathViewer

by Dragoş Iftimie and James P. Kelliher PDF
Proc. Amer. Math. Soc. 137 (2009), 685-694 Request permission


In [Math. Ann. 336 (2006), 449-489], the authors consider the two-dimensional Navier-Stokes equations in the exterior of an obstacle shrinking to a point and determine the limit velocity. Here we consider the same problem in the three-dimensional case, proving that the limit velocity is a solution of the Navier-Stokes equations in the full space.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 76D05
  • Retrieve articles in all journals with MSC (2000): 76D05
Additional Information
  • Dragoş Iftimie
  • Affiliation: Université de Lyon, Université Lyon 1, CNRS, UMR 5208 Institut Camille Jordan, Bâtiment du Doyen Jean Braconnier, 43, Blvd. du 11 Novembre 1918, F–69622 Villeurbanne Cedex, France
  • Email:
  • James P. Kelliher
  • Affiliation: Department of Mathematics, Brown University, Box 1917, Providence, Rhode Island 02912
  • Address at time of publication: Department of Mathematics, University of California, Riverside, 900 University Avenue, Riverside, California 92521
  • MR Author ID: 744311
  • Email:
  • Received by editor(s): January 18, 2008
  • Published electronically: September 16, 2008
  • Additional Notes: The second author was supported in part by NSF grant DMS-0705586 during the period of this work
  • Communicated by: Walter Craig
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 685-694
  • MSC (2000): Primary 76D05
  • DOI:
  • MathSciNet review: 2448591